| Catalog Number |
11532269 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by customer that aads alaris in-line filter leaking at shift onset.Aads infusion stopped, replaced with new maintenance infusion and alaris tubing.Aads bag and tubing kept and placed in nicu dirty utility room for nicu educators to assess.Of note, line was just changed 1-2 hours prior to leaking filter.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.